# SDR RAIA00703029

- Difficulty date: March 13, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 14,809 hours, 10,637 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5486 - DEN - E2 NO MARGIN MSG.  MAINTENANCE PERFORMED ENGINE RUN, COULD NOT REPRODUCE PROBLEM AT THIS TIME ENGINE STAYED WITHIN LIMITS.
